References

  1. Angulo J.M., Ruiz-Medina M.D., Anh V.V., Grecksch W. Fractional diffusion and fractional heat equation. Adv. in Appl. Probab. 2000, 32 (4), 1077-1099. doi: 10.1239/aap/1013540349
  2. Beghin L., Kozachenko Yu., Orsingher E., Sakhno L. On the solution of linear odd-order heat-type equations with random initial conditions. J. Stat. Phys. 2007, 127 (4), 721-739. doi: 10.1007/s10955-007-9309-x
  3. Barrasa de La Krus E., Kozachenko Yu.V. Boundary-value problems for equations of mathematical physics with strictly Orlicz random initial conditions. Random Oper. and Stoch. Equ. 1995, 3 (3), 201-220.
  4. Bejsenbaev E., Kozachenko Yu.V. Uniform convergence in probability of random series, and solutions of boundary value problems with random initial conditions. Teor. Imovir. Mat. Stat. 1979, 21, 9-23. (in Russian)
  5. Buldygin V.V., Kozachenko Yu.V. Metric Characterization of Random Variables and Random processes. AMS, Providence, Rhode Island, 2000.
  6. Markovich B.M. Equations of Mathematical Physics. Lviv Polytechnic Publishing House, Lviv, 2010. (in Ukrainian)
  7. Kozachenko Yu.V., Leonenko G.M. Extremal behavior of the heat random field. Extremes 2005, 8 (3), 191-205. doi: 10.1007/s10687-006-7967-8
  8. Kozachenko Yu.V., Slyvka G.I. Justification of the Fourier method for hyperbolic equations with random initial conditions. Theory Probab. and Math. Statist. 2004, 69, 67-83. doi: 10.1090/S0094-9000-05-00615-0 (translation of Teor. Imovir. Mat. Stat. 2003, 69, 63-78. (in Russian))
  9. Kozachenko Yu.V., Slyvka G.I. Modelling a solution of a hyperbolic equation with random initial conditions. Theory Probab. Math. Statist. 2007, 74, 59-75. doi: 10.1090/S0094-9000-07-00698-9 (translation of Teor. Imovir. Mat. Stat. 2006, 74, 52-67 (in Russian))
  10. Kozachenko Yu.V., Slyvka-Tylyshchak A.I. The Cauchy problem for the heat equation with a random right side. Random Oper. Stoch. Equ. 2014, 22 (1), 53-64. doi: 10.1515/rose-2014-0006
  11. Kozachenko Yu.V., Veresh K.J. The heat equation with random initial conditions from Orlicz spaces. Theory Probab. Math. Statist. 2010, 80, 71-84. doi: 10.1090/S0094-9000-2010-00795-2 (translation of Teor. Imovir. Mat. Stat. 2009, 80, 63-75 (in Ukrainian))
  12. Kozachenko Yu.V., Veresh K.J. Boundary-value problem for a nonhomogeneous parabolic equation with Orlicz right side. Random Oper. Stoch. Equ. 2010, 18 (2), 97-119. doi: 10.1515/rose.2010.005
  13. Slyvka-Tylyshchak A.I. Simulation of vibrations of a rectangular membrane with random initial conditions. Annales Mathematicae et Informaticae 2012, 39, 325-338.
  14. Slyvka-Tylyshchak A.I. Justification of the Fourier method for equations of homogeneous string vibration with random initial conditions. Annales Univ. Sci. Budapest., Sect. Comp. 2012, 38, 211-232.
  15. Slyvka G.I., Veresh K.J. Justifications of the Fourier method for hyperbolic equations with random initials conditions from Orlicz spaces. Bull. Uzhgorod Univ. Ser. Math. Inform. 2008, 16, 174-183. (in Ukrainian)

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.